# SDR 9623539618

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47433
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION IN THE FIRST OFFICER'S SLIDING WINDOW LOWER AFT FITTING AND STOP PLATE.  REPLACED BOTH PER SRM 51-30-00.
